# SDR DLM88040514

- Difficulty date: June 9, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 36,121 hours, 27,914 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: BAN7024501
- Condition: Unserviceable
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK FOUND TAIL CONE EMERGENCY HANDLE CABLE UNDONE WITH NO MSG IN COCKPIT SHOWING TAIL CONE UNSAFE.  REPLACED SWITCH S1-538, NOW OPS NORMAL.  RECONNECTED CABLE PER M/M 53-53-00-501 STEP 7 H-K.
